Complex Ethnic Households in America by Schwede, Blumberg, & Chan
Bibliographic Data
| ID | 2988392 |
|---|---|
| Authors | H Chang (0000-0001-8372-989X) |
| Year | 2008 |
| Volume | 10 |
| Issue | 1 |
| Publication date | 2008-06-21 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | International Journal of Multicultural Education (JOURNAL) |
| Journal identifiers | ISSN: 1934-5267 • E-ISSN: 1934-5267 |
| Publisher | Eastern University (PUBLISHER • US) |
| DOI | 10.18251/ijme.v10i1.145 |
| OpenAlex | W1844281432 |
| Language | EN |
| Highly cited | No |
|---|